I've been on microgestin Fe 1/20 for about 5 months now. I had unprotected sex about 5 days ago and my period (or so I think) just came early. I have been experiencing heavy cramps for the last few days however my bleeding is extremely light and brown. I have been reading up on somethingg called implantation bleeding Which tends to happen a few days after sex and I want to know is this is that bleeding or just my body adjusting to the birth control still. In the 5 months that I have been taking birth control pills, I have never had such a light period before (if this is even what it is). However, the cramps are definitely very similar to menstrual cramps.
Stop reading up on something that didn't exist until the internet. You don't ovulate when you're on the pill, so what would you implant? Its just something the body does when you're on the pill, particularly in the first 6 months. Its not a period. You don't get your period while you're on the active pills. Its break thru bleeding. When you get to the sugar pills, then you have your period.Instead of reading up on junk like implantation bleeding, look up your pill and learn how it works in the body.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2013 • 2 answers
Posted 6 Jan 2014 • 1 answer
Posted 18 Mar 2014 • 1 answer
Posted 5 Apr 2014 • 1 answer
Posted 22 Aug 2014 • 2 answers